# SDR AU960543

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: T Engine Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE INTERNAL OIL LEAK DUE TO CARBON BUILDUP IN THE MIDFRAME ASSEMBLY - NO1 CARBON SEAL WORN
